The Michigan Mathematical Journal

Compact symplectic manifolds with free circle actions, and Massey products.

Marisa Fernández, Alfred Gray, and John W. Morgan

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 38, Issue 2 (1991), 271-283.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004333

Digital Object Identifier
doi:10.1307/mmj/1029004333

Mathematical Reviews number (MathSciNet)
MR1098863

Zentralblatt MATH identifier
0726.53028

Subjects
Primary: 57S15: Compact Lie groups of differentiable transformations
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 55S30: Massey products 58F05

Citation

Fernández, Marisa; Gray, Alfred; Morgan, John W. Compact symplectic manifolds with free circle actions, and Massey products. Michigan Math. J. 38 (1991), no. 2, 271--283. doi:10.1307/mmj/1029004333. http://projecteuclid.org/euclid.mmj/1029004333.


Export citation